Orthomodular Posets Can Be Organized as Conditionally Residuated Structures
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 2, pp. 29-33
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
It is proved that orthomodular posets are in a natural one-to-one correspondence with certain residuated structures.
It is proved that orthomodular posets are in a natural one-to-one correspondence with certain residuated structures.
Classification :
06A11, 06C15
Keywords: Orthomodular poset; partial commutative groupoid with unit; conditionally residuated structure; divisibility condition; orthogonality condition
Keywords: Orthomodular poset; partial commutative groupoid with unit; conditionally residuated structure; divisibility condition; orthogonality condition
@article{AUPO_2014_53_2_a1,
author = {Chajda, Ivan and L\"anger, Helmut},
title = {Orthomodular {Posets} {Can} {Be} {Organized} as {Conditionally} {Residuated} {Structures}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {29--33},
year = {2014},
volume = {53},
number = {2},
mrnumber = {3331004},
zbl = {06416998},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a1/}
}
TY - JOUR AU - Chajda, Ivan AU - Länger, Helmut TI - Orthomodular Posets Can Be Organized as Conditionally Residuated Structures JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2014 SP - 29 EP - 33 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a1/ LA - en ID - AUPO_2014_53_2_a1 ER -
%0 Journal Article %A Chajda, Ivan %A Länger, Helmut %T Orthomodular Posets Can Be Organized as Conditionally Residuated Structures %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2014 %P 29-33 %V 53 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a1/ %G en %F AUPO_2014_53_2_a1
Chajda, Ivan; Länger, Helmut. Orthomodular Posets Can Be Organized as Conditionally Residuated Structures. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 2, pp. 29-33. http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a1/